# SDR AALA201905319003

- Difficulty date: May 29, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 64,079 hours, 28,511 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED ODOR AND SMOKE FROM FORWARD LEFT OVEN.   MAINTENANCE CLEANED DEBRIS FROM OVEN AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
